MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383532
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.K183399; k243403.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd nexiva adapter split.Detailed incident description: when a nurse was on her way to medicate the patient, she noticed that the qsyte was split into two.The outer part of the cap, where the silicone septum is located, had neatly detached from the cannula, while the threaded portion attached to the cannula remained in place.The cannula clamp was closed so the system remained closed; however, a new cannula had to be inserted before medication could be administrated.Additional information (e.G., procedure, duration of procedure, whether the procedure could be completed): the patient was taken to the doctor, where it was noticed that the q-pulse valve was broken.The nexiva "clip" was intact, so no blood came out of the cannula.The cannula was removed and discarded.A new cannula was inserted and the patient was treated.Response received on: 6/24/2026 the patient had to be recannulated, so basically yes, the patient was harmed.The lot-number was not provided since it was not written down at the time of the event.Not possible to have it afterwards.The issue is about a nexiva dual port, where the qsyte was included in the package.This qsyte was the one that was attached in the dual port in the package.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25664524
Report Number1710034-2026-00737
Device Sequence Number5596187
Product Code FOZ
UDI-Device Identifier00382903835324
UDI-Public(01)00382903835324
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383532
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown